MathSciNet Relay Station
MathSciNet bibliographic data
MR2069713 37E45 (37E30)
Béguin, F.; Crovisier, S.; Le Roux, F.; Patou, A. Pseudo-rotations of the closed annulus: variation on a theorem of J. Kwapisz. Nonlinearity 17 (2004), no. 4, 1427–1453.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement